# SDR SWAA2022041284632

- Difficulty date: March 16, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N8682B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36651
- Aircraft time: 20,559 hours, 9,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#32-186 AFT CARGO COMPARTMENT FWD SHILED CORRODED STA 767 TO 787 RBL 22 WL 156 / [01] EVALUATED ALLOWABLE LIMITS: 100 % MATERIAL LOSS FOUND OUT OF LIMITS IAW SRM 53-60-15-1A-1;[02] VERIFED STEP 1 IS COMPLETE;[03] VERIFIED STEP 1;[04] REMOVED DAMAGE SIDE SHIELD IAW SRM 51-40-02-0G-0;[05] VERIFIED STEP 4 IS COMPLETE;[06] VERIFIED STEP 5;[07] VERIFY NEW SHIELD P/N 146A8127-12 ATAG WN14359 IAW BOEING DWG 146A0081 REV A;[08] VERIFIED STEP 7 IS COMPLETE;[09] VERIFIED STEPS 7 AND 8;[10] FABRICATED NEW FWD SHIELD IAW BOEING DWG 146A0081 REV A;[11] VERIFIED STEP 10 IS COMPLETE;[12] VERIFIED STEPS 10 AND 11;[13] OK GIVEN TO INSTALL SIDE SHIELD;[14] INSTALLED FWD SHIELD AFT PIT IAW BOEING DWG 146A0081 REV A APPLIED CIC TO TOP OF SHIELD AND BOTTOM SIDE IAW AMM 51-21-91;[15] COMPLIED WITH;[16] VERIFIED STEPS 14-15
